Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: please help

  1. #1
    BIGD2515's Avatar
    BIGD2515 is offline Junior Member
    Join Date
    Feb 2005
    Location
    BRONX NY
    Posts
    77

    please help

    i just came off a cycle about two weeks ago and started my clomid but its killin my stomach im shittin all the time and i get cramps, please advise. is this normal? is there a solution?

    -also what is finaside and were can i get it

    thanks bigd

  2. #2
    Join Date
    Sep 2004
    Posts
    10,925
    not shure whyy your having cramps.....are you taking it with food....the first few weeks doses are high ..I not a fan. I need more info like mgs per day, when are you taking it. Estrogen plays a big role in digestion.You could have all kinds of issues going on. I need info to help you. Digestive enzymes could help. you may want to switch to Nolva.....

  3. #3
    BIGD2515's Avatar
    BIGD2515 is offline Junior Member
    Join Date
    Feb 2005
    Location
    BRONX NY
    Posts
    77

    thanks

    im just gonna swith to nolva thanks lion

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •